# SDR USAA2011020890614

- Difficulty date: February 4, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 50,365 hours, 7,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347721020600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - S2 CHECK - CORROSION ON SEAT TRACK BETWEEN FR64 AND FR65, BL -Y2462.  REPLACED SEAT TRACK BETWEEN FR64 AND FR65, BL -Y2462 IAW A330 SRM 51-42-11, 53-00-15, 51-74-00.
